# SDR C2XA02CL082

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD2
- Part serial: 1043
- Condition: Intermittent
- Location: Cockpit
- Part time: 9,385 hours, 7,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3296 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE ON THE EICAS AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
